# SDR MWEA98033

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2912099
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LONGERON 10 LEFT AT FS 965 HAS A DRILL STRIKE.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SECTIONS IAW SRM 53-02 FIG 18, INSTALLED REPAIR SECTIONS IAW SRM 51-30.
